advertisement
Question
Posted by: Kasandra | 2008/01/08

Utin 400

hi doc, season greetings!

I ate a chicken burger take away on sunday and monday morning was very sick - I also started having a bit of a bladder / kidney infection - the doctor gave me utin400 which i have been taking. My kidney and bladder feels fine now, my stomach is still a bit sensitive to food althou I dont have a runny tummy. I am on mercilon and would just like to know if these antibiotics interfer with mercilon and when I would be safe again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kansandra
Yes antibiotics can interfere with Mercilon - so it always safer to take extra precautions like using a condom until you start a new packet after your next menstruation.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement